# SDR SWIA202055121

- Difficulty date: October 26, 2020
- Submitted: January 8, 2021
- Operation: Air carrier
- Aircraft: N609SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10020
- Aircraft time: 42,111 hours, 31,503 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER, STGR 23LT FROM FS 1089 TO FS 1069 AND FS 1047 TO FS 1015 HAS CORROSION, MARKED.  C-CHECK RO 1/5/2021.  REMOVED CORROSION FROM STR 23L FROM FSTA 1015 TO FSTA 1089, REF CRJ700 SRM 51-21-06-001-001-A01.  EVALUATED DAMAGE REMOVAL FROM STR 23L FROM FS 1015.00 TO FS 1089.00.  ORG THICKNESS OF STR 23L 0.100", REF MHIRJ DWG MM670-35151 REV J.  MATERIAL REMOVED 0.040".  REMAINING MATERIAL 0.060 (SEE NDT REPORT ITEM#3).  STR 23L FOUND TO BE OUT OF LIMITS (MORE THAN 10% MATERIAL LOSS), IAW CRJ700 SRM 53-61-03-101-003-A01.  REMOVED AND INSTALLED NEW STRINGER 23L FROM FS 980 TO FS 1098.20 ONLY RIVETS COMMON TO SKIN, PER BOMBARDIER DWG MM670-35151 REV J AND CRJ 700 SRM 51-42-06-001-001-A01.  NO LEAKS NOTED.  COMPLIED WITH 51-900-1002-SKY.
